CureZone   Log On   Join
Re: doesn't seem to be better
 
All4MyGirls Views: 1,150
Published: 13 years ago
 
This is a reply to # 1,493,903

Re: doesn't seem to be better


It has only been a week. Your body needs more time to rid itself of the extra hormones and to re-balance. I am 8 weeks post removal and still dealing with mood swings and anxiety. It does get better, but it takes some time.

Hang in there. You might also experience a couple of crashes over the next couple of months so try and prepare yourself for that.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

8.563 sec, (1)